10 Publications

Mark all

[10]
2017 | Journal Article | IST-REx-ID: 1073   OA
Čadek, Martin, et al. “Algorithmic Solvability of the Lifting Extension Problem.” Discrete & Computational Geometry, vol. 54, no. 4, Springer, 2017, pp. 915–65, doi:10.1007/s00454-016-9855-6.
View | DOI | Download (ext.)
 
[9]
2017 | Journal Article | IST-REx-ID: 568   OA
Franek, Peter, and Marek Krcál. “Persistence of Zero Sets.” Homology, Homotopy and Applications, vol. 19, no. 2, International Press, 2017, pp. 313–42, doi:10.4310/HHA.2017.v19.n2.a16.
View | DOI | Download (ext.)
 
[8]
2016 | Conference Paper | IST-REx-ID: 1237
Krcál, Marek, and Pawel Pilarczyk. Computation of Cubical Steenrod Squares. Vol. 9667, Springer, 2016, pp. 140–51, doi:10.1007/978-3-319-39441-1_13.
View | DOI
 
[7]
2016 | Journal Article | IST-REx-ID: 1408
Franek, Peter, and Marek Krcál. “On Computability and Triviality of Well Groups.” Discrete & Computational Geometry, vol. 56, no. 1, Springer, 2016, pp. 126–64, doi:10.1007/s00454-016-9794-2.
View | Files available | DOI
 
[6]
2015 | Conference Paper | IST-REx-ID: 1510   OA
Franek, Peter, and Marek Krcál. On Computability and Triviality of Well Groups. Vol. 34, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2015, pp. 842–56, doi:10.4230/LIPIcs.SOCG.2015.842.
View | Files available | DOI
 
[5]
2015 | Journal Article | IST-REx-ID: 1682   OA
Franek, Peter, and Marek Krcál. “Robust Satisfiability of Systems of Equations.” Journal of the ACM, vol. 62, no. 4, 26, ACM, 2015, doi:10.1145/2751524.
View | DOI | Download (ext.)
 
[4]
2014 | Journal Article | IST-REx-ID: 2184   OA
Čadek, Martin, et al. “Computing All Maps into a Sphere.” Journal of the ACM, vol. 61, no. 3, 17, ACM, 2014, doi:10.1145/2597629.
View | DOI | Download (ext.)
 
[3]
2014 | Journal Article | IST-REx-ID: 1842   OA
Cibulka, Josef, et al. “On the Geometric Ramsey Number of Outerplanar Graphs.” Discrete & Computational Geometry, vol. 53, no. 1, Springer, 2014, pp. 64–79, doi:10.1007/s00454-014-9646-x.
View | DOI | Download (ext.)
 
[2]
2013 | Conference Paper | IST-REx-ID: 2807   OA
Čadek, Martin, et al. “Extending Continuous Maps: Polynomiality and Undecidability.” 45th Annual ACM Symposium on Theory of Computing, ACM, 2013, pp. 595–604, doi:10.1145/2488608.2488683.
View | Files available | DOI
 
[1]
2012 | Conference Paper | IST-REx-ID: 2440
Čadek, Martin, et al. Computing All Maps into a Sphere. SIAM, 2012, pp. 1–10.
View | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed

10 Publications

Mark all

[10]
2017 | Journal Article | IST-REx-ID: 1073   OA
Čadek, Martin, et al. “Algorithmic Solvability of the Lifting Extension Problem.” Discrete & Computational Geometry, vol. 54, no. 4, Springer, 2017, pp. 915–65, doi:10.1007/s00454-016-9855-6.
View | DOI | Download (ext.)
 
[9]
2017 | Journal Article | IST-REx-ID: 568   OA
Franek, Peter, and Marek Krcál. “Persistence of Zero Sets.” Homology, Homotopy and Applications, vol. 19, no. 2, International Press, 2017, pp. 313–42, doi:10.4310/HHA.2017.v19.n2.a16.
View | DOI | Download (ext.)
 
[8]
2016 | Conference Paper | IST-REx-ID: 1237
Krcál, Marek, and Pawel Pilarczyk. Computation of Cubical Steenrod Squares. Vol. 9667, Springer, 2016, pp. 140–51, doi:10.1007/978-3-319-39441-1_13.
View | DOI
 
[7]
2016 | Journal Article | IST-REx-ID: 1408
Franek, Peter, and Marek Krcál. “On Computability and Triviality of Well Groups.” Discrete & Computational Geometry, vol. 56, no. 1, Springer, 2016, pp. 126–64, doi:10.1007/s00454-016-9794-2.
View | Files available | DOI
 
[6]
2015 | Conference Paper | IST-REx-ID: 1510   OA
Franek, Peter, and Marek Krcál. On Computability and Triviality of Well Groups. Vol. 34, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2015, pp. 842–56, doi:10.4230/LIPIcs.SOCG.2015.842.
View | Files available | DOI
 
[5]
2015 | Journal Article | IST-REx-ID: 1682   OA
Franek, Peter, and Marek Krcál. “Robust Satisfiability of Systems of Equations.” Journal of the ACM, vol. 62, no. 4, 26, ACM, 2015, doi:10.1145/2751524.
View | DOI | Download (ext.)
 
[4]
2014 | Journal Article | IST-REx-ID: 2184   OA
Čadek, Martin, et al. “Computing All Maps into a Sphere.” Journal of the ACM, vol. 61, no. 3, 17, ACM, 2014, doi:10.1145/2597629.
View | DOI | Download (ext.)
 
[3]
2014 | Journal Article | IST-REx-ID: 1842   OA
Cibulka, Josef, et al. “On the Geometric Ramsey Number of Outerplanar Graphs.” Discrete & Computational Geometry, vol. 53, no. 1, Springer, 2014, pp. 64–79, doi:10.1007/s00454-014-9646-x.
View | DOI | Download (ext.)
 
[2]
2013 | Conference Paper | IST-REx-ID: 2807   OA
Čadek, Martin, et al. “Extending Continuous Maps: Polynomiality and Undecidability.” 45th Annual ACM Symposium on Theory of Computing, ACM, 2013, pp. 595–604, doi:10.1145/2488608.2488683.
View | Files available | DOI
 
[1]
2012 | Conference Paper | IST-REx-ID: 2440
Čadek, Martin, et al. Computing All Maps into a Sphere. SIAM, 2012, pp. 1–10.
View | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed